# SDR 7AHR201405292260

- Difficulty date: May 23, 2014
- Submitted: May 29, 2014
- Operation: General aviation
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 61,369 hours, 34,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL HAS CORROSION AT APPROXIMATELY WS 434 & 450.  CORROSION REMOVAL EXCEEDED THE LIMITS AND WITH FURTHER INSPECTION FOUND UPPER SKIN ON PANEL WAS ALSO DELAMINATED.  REMOVED DELAMINATED SKIN IAW SRM 51-70-02 WHICH WAS ALSO OUT OF LIMITS.  NEW PANEL ASSY ORDERED, LOCATED DRILLED AND INSTALLED PANEL ALONG WITH SPLICE IAW SRM 51-30-02, 51-20-0 & 51-30-01.
